# SDR 07FDEA03097

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,698 hours, 10,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350143202
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HYDRAULIC FITTING HOLES IN LOWER SKIN PANEL RT.  REPAIR PERFORMED BY OVERSIZING AND BUSHING OF AFFECTED HOLES IAW EA 6-5720-101266 AND RAS/BAE/1003250/2006 ISS "A".
